# SDR SWIA200514759

- Difficulty date: March 20, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 4,281 hours, 3,856 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WILL NOT GO LEFT; TRIM ONLY GOES RIGHT.  REPLACED AILERON/RUDDER TRIM PANEL.  OPERATIONAL CHECK GOOD IAW 27-12-10 CRJ AMM.
